Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Painful neck, hearing loss, cough. Took erythromycin for sinus infection. Need help

Ive had a sinus infection for several weeks. Last week I developed what I think was pharyngitis . Went to my doctor last weds he gave eriymethocin as I also had a wheeze on my chest but it wasn t words. Ive now of a Dee mucus cough two days ago I lost the hearing in my right ear high the doc said my ear canal wad swollen and red its I can now hear again but both my ears now hurt and I have a very swollen and painful neck. My throat aint sore and I dont think I have a fever
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Its very common for the throat infection to spread to the ears due to anatomical connectivity. You will need stronger antibiotics like azithromycin or cefexime. Take steam inhalation frequently. If the pain is not tolerable then you can try paracetamol which will reduce the inflammation as well as pain.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor